# SDR BJNA202510010001

- Difficulty date: September 27, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N705VL
- Make and model: Boeing 737752
- Aircraft serial: 33785
- Aircraft time: 63,950 hours, 33,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND INTERIOR EMERGENCY AERA LIGHT AT ROW 23ABC AND 26ABC INOP.    R & R EMERGENCY LIGHT AT ROW 23ABC AND 26ABC IAW AMM 33-51-03-960-801. NO HELP. INSTALLED OLD LAMP BACK. SUSPECT AREA LIGHT ASSEMBLY FAULT. PLACING ITEM ON MEL 33-15-01 CAT C.  T/S EMERGENCY AISLE LIGHTS IAW WDM 33-51-13 PG 2 AND SUSPECT FAULTY WIRE BUNDLE AT BATT PACK M1670 CONNECTOR D10716 TO AISLE LIGHT ASSY AT ROWS 23ABC AND 26 ABC. DMI REMAINS OPEN.  REMOVED AREA LIGHT ASSY FROM 24FED AND SWAPED INTO BROKEN LIGHT ASSY 23ABC. PLUGGED IN NEW CHARGER ASSY  INTO LOCATION M01670. OPS CHECK FAIL. REMOVED CHARGER ASSY FROM M01668 AND PLUGGED IN TO LOCATION M01670. LAMPS 23 AND 26ABC OPS CHECK PASS. RETURNED CHARGER ASSYS TO ORIGINAL LOCATIONS AND LIGHT ASSY TO ORIGNIAL LOCATION. NEW CHARGER ASSY REQUIRED SN 131190 BAD FROM STOCK. DO NOT INSTALL NEW CHARGER ASSY M01670 UNTIL AREA LIGHT ASSY 23ABC HAS BEEN REPLACED ALL WORK DONE IAW WDM 33-51-13, 33-51-22 AND AMM 33-51-03, 33-51-06.
